# SDR SWAA2020033033843

- Difficulty date: March 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,119 hours, 28,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NO.4 HAS WEAR FROM STA500A-520. (MARKED) / REMOVED AND REPLACED CABIN SEAT TRACK NO.4 FROM STA 500C+10 TO STA 520 IAW SRM 53-00-52-2R-4 AND EA 1-A53-11779. SEE WIPS AND TASKS FOR INDIVIDUAL SING OFFS OF WORK PERFORMED.
